Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 718924, 12 pages
http://dx.doi.org/10.1155/2015/718924
Research Article

Quantized Feedback Control Design of Nonlinear Large-Scale Systems via Decentralized Adaptive Integral Sliding Mode Control

1School of Mathematics and Statistics, Nanjing University of Information Science and Technology, Nanjing, Jiangsu 210044, China
2CICAEET, School of Information and Control, Nanjing University of Information Science and Technology, Nanjing, Jiangsu 210044, China
3College of Information Science and Engineering, Northeastern University, Shenyang, Liaoning 110819, China

Received 14 April 2015; Revised 19 June 2015; Accepted 12 July 2015

Academic Editor: Sarah K. Spurgeon

Copyright © 2015 Yan-Mei Xue et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yan-Mei Xue, Bo-Chao Zheng, and Dan Ye, “Quantized Feedback Control Design of Nonlinear Large-Scale Systems via Decentralized Adaptive Integral Sliding Mode Control,” Mathematical Problems in Engineering, vol. 2015, Article ID 718924, 12 pages, 2015. doi:10.1155/2015/718924